# SDR MALA020429

- Difficulty date: July 20, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N368PX
- Make and model: Saab 340B
- Aircraft serial: 340B274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE TWO SKIN DENTS STA 340,  WL 78.0 .035 DEPTH.  STA 340, WL 94.5 , .032 DEPTH.  MAINTENANCE REPAIRED BOTH DENTS IAW EO #S53009.
